×

zbMATH — the first resource for mathematics

Variations on a theme of Caratheodory. (English) Zbl 0413.46039

MSC:
46G20 Infinite-dimensional holomorphy
32F45 Invariant metrics and pseudodistances in several complex variables
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
46H99 Topological algebras, normed rings and algebras, Banach algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Andreotti - R. Narasimhan , Oka’s Heftungslemma and the Levi problem for complex spaces , Trans. Amer. Math. Soc ., 111 ( 1964 ), pp. 345 - 366 . MR 159961 | Zbl 0134.06001 · Zbl 0134.06001
[2] M. Brelot , Elements de la théorie classique du potentiel , Centre de documentation universitaire , Paris , 1965 . MR 106366 | Zbl 0084.30903 · Zbl 0084.30903
[3] J.W.M. Ford , A square root lemma for Banach star-algebras , J. London Math. Soc. , 42 ( 1967 ), pp. 521 - 522 . MR 215107 | Zbl 0145.38702 · Zbl 0145.38702
[4] L.A. Harris , Schwarz’s lemma in normed linear spaces , Proc. Nat. Acad. Sci. USA , 62 ( 1969 ), pp. 1014 - 1017 . MR 275179 | Zbl 0199.19401 · Zbl 0199.19401
[5] L.A. Harris , Banach algebras with involution and Möbius transformations , J. Functional Analysis , 11 ( 1972 ), pp. 1 - 16 . MR 352994 | Zbl 0239.46058 · Zbl 0239.46058
[6] E. Hille - R.S. Phillips , Functional analysis and semigroups , Rev. Edition, Colloquium Publications, Vol. 31 , Amer. Math. Soc ., Providence, R. I. , 1957 . MR 89373 | Zbl 0078.10004 · Zbl 0078.10004
[7] H. Horstmann , Caratheodorysche Metrik und Regularitätshullen , Math. Ann ., 108 ( 1933 ), pp. 208 - 217 . MR 1512845 | Zbl 0006.21302 | JFM 59.0341.02 · Zbl 0006.21302
[8] W. Kaup - H. Upmeier , Banach spaces with biholomorphically equivalent unit balls are isomorphic , Proc. Amer. Math. Soc. , 58 ( 1976 ), pp. 129 - 133 . MR 422704 | Zbl 0337.32012 · Zbl 0337.32012
[9] S. Kobayashi , Hyperbolic manifolds and holomorphic mappings , Marcel Dekker , New York , 1970 . MR 277770 | Zbl 0207.37902 · Zbl 0207.37902
[10] N. Kritikos , Über analytische Abbildungen des Gebietes |x| + |y| < 1 auf sich , Bull. Soc. Math. Grèce , 8 ( 1927 ), pp. 42 - 45 . JFM 53.0315.03 · JFM 53.0315.03
[11] N. Kritikos , Über analytische Abbildungen einer Klasse von vier dimensionalen Gebieten , Math. Ann. , 99 ( 1928 ), pp. 321 - 341 . MR 1512453 | JFM 54.0373.02 · JFM 54.0373.02
[12] R. Narasimhan , The Levi problem for complex spaces. II , Math. Ann. , 146 ( 1962 ), pp. 195 - 216 . MR 182747 | Zbl 0131.30801 · Zbl 0131.30801
[13] P. Noverraz , Pseudo-convexité, convexité polynomiale et domaines d’holomorphie en dimension infinie , North Holland , Amsterdam , 1937 . Zbl 0251.46049 · Zbl 0251.46049
[14] V. Pták , On the spectral radius in Banach algebras with involution , Bull. London Math. Soc ., 2 ( 1970 ), pp. 327 - 334 . MR 275175 | Zbl 0209.44403 · Zbl 0209.44403
[15] V. Pták , Banach algebras with involution , Manuscripta Math ., 6 ( 1972 ), pp. 245 - 290 . MR 296705 | Zbl 0229.46054 · Zbl 0229.46054
[16] T. Radó , Subharmonic functions , Springer-Verlag , Berlin , 1937 . MR 344979 | JFM 63.0458.05 · JFM 63.0458.05
[17] C.E. Rickart , General theory of Banach algebras , Van Nostrand , Princeton , 1960 . MR 115101 | Zbl 0095.09702 · Zbl 0095.09702
[18] T. Sunada , On bounded Reinhardt domains , Proc. Japan Acad ., 50 ( 1974 ), 119 - 123 . Article | MR 414915 | Zbl 0302.32028 · Zbl 0302.32028
[19] E. Thorp - R. Whitley , The strong maximum modulus theorem for analytic functions into a Banach space , Proc. Amer. Math. Soc ., 18 ( 1967 ), pp. 640 - 646 . MR 214794 | Zbl 0185.20102 · Zbl 0185.20102
[20] P. Thullen , Zu den Abbildungen durch analytische Functionen mehrerer komplexer Veränderlichen. Die Invarianz des Mittelpunktes von Kreiskörpern , Math. Ann ., 104 ( 1931 ), pp. 244 - 259 ; 373 - 376 . MR 1512662 | Zbl 0001.02303 · Zbl 0001.02303
[21] E. Vesentini , Maximum theorems for spectra, Essays on topology and related topics, Memoires dédiés à Georges DeRham , Springer-Verlag , 1970 , pp. 111 - 117 . MR 271731 | Zbl 0195.41903 · Zbl 0195.41903
[22] E. Vesentini , Maximum theorems for vector valued holomorphic functions , Rend. Sem. Mat. Fis. Milano , 40 ( 1970 ), pp. 24 - 55 . MR 287299 | Zbl 0221.58007 · Zbl 0221.58007
[23] E. Vesentini , Invariant metrics on convex cones , Ann. Scuola Norm. Sup. Pisa , ( 4 ) 3 ( 1976 ), pp. 671 - 696 . Numdam | MR 433228 | Zbl 0357.46011 · Zbl 0357.46011
[24] J.-P. Vigué , Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe. Application aux domaines bornés symétriques , Ann. Sci. Ec. Norm. Sup ., ( 4 ) 9 ( 1976 ), pp. 203 - 282 . Numdam | MR 430335 · Zbl 0333.32027
[25] J.G. Wendel , On isometric isomorphism of group algebras , Pacific J. Math. , 1 ( 1951 ), pp. 305 - 311 . Article | MR 49910 | Zbl 0043.03102 · Zbl 0043.03102
[26] K. Yoshida , Functional analysis , Springer-Verlag , 1968 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.